# SDR SWAA2022032333084

- Difficulty date: October 25, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R/H INNER CREASE BEAM STA 947; RBL54; WL208 HAS CORROSION UPPER SURFACE / REMOVED AND REPLACED R/H INNER CREASE BEAM STA 887+6 TO 992+8 RBL 65.7' TO RBL 44.3' TO AFT END PN: 147A8540-8 A TAG: WN5698 ON SA-M 112 #4127069
